Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    1693

Entries in this blog

 

Isotretinoin/loss Of Appetite?

Has anyone else experienced a loss of appetite? I'm seriously nauseated and thinking about food makes me sick to my stomach. I'm on day 5 and I feel horrible!

shourpower

shourpower

06/19/14

Last Reply:
06/19/14

 

Day 3 Of Claravis, 60 Mg/day

So I just started day 3 of isotretinoin treatment and I did not expect the IB to start this soon! I've been taking 30 mg pills twice a day and haven't noticed any dry/sensitive skin yet, but I switched my daily cleanser to neutrogena soapless face wash just in case. At first I thought I was just getting a few pimples because I stopped using my clairisonic and salicylic acid cleanser, but today I noticed a bunch of small bumps coming to the surface all over my face, especially on my forehead. I a

shourpower

shourpower

06/17/14

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×